# SDR RAIA2018111350006

- Difficulty date: October 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT STATIC PORT HAS SIGNS OF CORROSION...............REMOVED AND REPLACED STATIC PORT FITTING
